# SDR USAA2009100792721

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,553 hours, 28,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 342 - LAS - EEL - ROW 26L EMERGENCY EXIT LIGHT LENS MISSING.  MAINTENANCE REPLACED ROW 26L EMERGENCY EXIT LAMP LENS.
